# SDR SWAA051862

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 56,173 hours, 52,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591474
- Part serial: 1135
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REMOVED AND REPLACED SLIDE PER MM.
